# SDR QXEA2021041200182

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 10,306 hours, 6,235 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Frayed
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAYED CARPET ON PILOT SIDE ROW 18 & 18 CAUSING TRIPPING HAZARD. REMOVED FROM SERVICE. TRIMMED LOOSE CARPET FIBER AS REQUIRED NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
